Journal of the Mathematical Society of Japan

Quasi-continuous functions and Hunt processes

Yves Le JAN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 35, Number 1 (1983), 37-42.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230396666

Digital Object Identifier
doi:10.2969/jmsj/03510037

Mathematical Reviews number (MathSciNet)
journal.issue.record/article jmsj0350010037 10.2969/jmsj/03510037 1983-01 2008-12-27T16:51:10Z 2008-12-27T16:51:10Z 2011-09-23T08:02:42Z 2008-12-27T16:52:15ZDOI and article metadata deposited with CrossRef.

Zentralblatt MATH identifier
0528.60070

Subjects
Primary: 60J40: Right processes
Secondary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Le JAN, Yves. Quasi-continuous functions and Hunt processes. J. Math. Soc. Japan 35 (1983), no. 1, 37--42. doi:10.2969/jmsj/03510037. http://projecteuclid.org/euclid.jmsj/1230396666.


Export citation